# SDR SWAA021165

- Difficulty date: May 26, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 21,403 hours, 18,741 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AMO7
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11111-55, FOUND LT ELEVATOR TAB NR 2 AND NR 3 HINGES WORN.  REMOVED AND REPLACED LEFT ELEVATOR TAB NR 2 AND NR 3 HINGE BUSHINGS PER MM.
